# SDR 20001026SH015

- Difficulty date: October 2, 2000
- Submitted: October 26, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- System (JASC): 7602 · Mixture Control
- Part: Control Cable
- Part number: 653657
- Condition: Binding
- Location: Mixture Control
- Part time: 2,140 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND MIXTURE CABLE (HARD TO MOVE IN-FLIGHT).  (X)
